MAUDE Adverse Event Report: MASIMO - 40 PARKER RED LNC-10; OXIMETER

MASIMO - 40 PARKER RED LNC-10; OXIMETER
Model Number 2056
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.No physical damage was observed.The cable passed continuity tests, no short or open connection was detected, and no intermittent short or open connection was detected when cable is manipulated.The cable passed spo2 simulation tests and was able to obtain spo2 (96%) and pulse rate (75 bpm) values.The cable was found to be functioning as designed.
 
Event or Problem Description
The customer reported the spo2 values would begin reading ok then, would suddenly drop into the 60s and 70s.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.No physical damage was observed.The cable passed continuity tests, no short or open connection was detected, and no intermittent short or open connection was detected when cable is manipulated.The cable passed spo2 simulation tests and was able to obtain spo2 (96%) and pulse rate (75 bpm) values.The cable was found to be functioning as designed.Age at time of event was updated to 5 yr.Sex: was updated to male.

Brand Name
RED LNC-10
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8502169
Report Number2031172-2019-00170
Device Sequence Number16615558
Product Code DQA
UDI-Device Identifier00843997001267
UDI-Public00843997001267
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2056
Device Catalogue Number2056
Device Lot Number18KSJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR